# SDR 0001166730

- Difficulty date: March 20, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 61,308 hours, 14,104 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON RIGHT WING FORWARD SPAR LOWER WEB FS 1380 - 1405.  REPAIRED PER EA67-173205.
